# SDR SWIA200921118

- Difficulty date: February 28, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 17,190 hours, 14,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6024 - UNABLE TO OPEN MAIN CABIN DOOR UPON ARRIVAL TO THE AIRCRAFT.  CLEANED AND LUBRICATED PAX DOOR OUTER HANDLE.
